# SDR DALA2025041402891

- Difficulty date: April 10, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 77,465 hours, 9,842 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3358 DURING MODIFICATION OF THE RHW RIB 6 FITTING PER EM 5753-01164-07B, CORROSION WAS FOUND IN THE FED LUG BORE AND FACES. CORRECTIVE ACTION: REPAIRED PER ERA 622632-14. (0906417)
